For , we consider positive solutions of the biharmonic equation
with a nonremovable singularity at the origin. We show that is a periodic function of and we classify all periodic functions obtained in this way. This result is relevant for the description of the asymptotic behavior of local solutions near singularities and for the -curvature problem in conformal geometry.
"Classification of positive singular solutions to a nonlinear biharmonic equation with critical exponent." Anal. PDE 12 (4) 1101 - 1113, 2019. https://doi.org/10.2140/apde.2019.12.1101